Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online
Ask a Urologist   »  

Have venous leak. Hard to maintain erection. Ed drugs works?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8834 Questions
Question
Hello doctor I suspect I have a venous leak I am not getting morning woods anymore and its hard to maintain a erection without Ed drugs witch work all the time even in small doses . Are the ed drugs able to work if you had a venous leak ?
Posted Sun, 16 Jun 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have a problem in maintaining erection without use of Sildenaphil and suspect it to have venous leak.

I shall be happy if you can post me few more details to make any comments on your problem.
1) Do you have Diabetes ?
2) Do you have hypertension.?
In absence of any major health issue cause of erectile dysfunction is mind related and due to anxiety.
The venous leak as cause of the erectile dysfunction can be confirmed only on colour Duplex study of penile vasculature.

Since you are getting good sustainable erection with use of Viagra most likely it may is not due to venous leak.


Please consult qualified Urologist for clinical evaluation and further investigations to allay your anxiety.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Follow-up: Have venous leak. Hard to maintain erection. Ed drugs works? 12 minutes later
No hypertension , border line diabetes I also smoke . Last year I did steroids and I was waiting for the side effects of the steroids to fade to see if that was the cause but my gp said the side effects of steroid are not permanent and it could take up to 2 years . I been working out my whole life these problems just started almost a year ago . My testosterone comes back normal 519 and my free is at 2% . Sometime if I'm relaxed I do achieve an erection and I am able to sustain it for 5-10 seconds without stimulation and with stimulation as long as i want With small doses of ed drugs I can achieve and maintain as long as I want too . My morning erection are there if I take cialis or if I wake up a certain time if that makes a difference . I don't have insurance that's why I haven't done the Doppler test . Would the ed drugs work if a venous leak is present ? And is lost of morning erection a sign of ed and venous leak ??
Thank you in advance .
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for follow up.
First of all I will say that there is no evidence to suggest that you have venous leak as it is very uncommon to have venous leak as a cause of ED. In majority of cases It is the low arterial flow that is the the cause of ED.

The Ed drug will help in getting erection even if there is slight venous leakas they help in increasing arterial flow to erectile tissue.

Since you are getting morning erection at certain times it is likely that your problem of Ed is mind related and due to anxiety.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Have venous leak. Hard to maintain erection. Ed drugs works? 48 minutes later
Hello again doctor , I never had these problem before so what could be the causes of low arterial flow ?
And could high anxiety levels also effect masturbation ?
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for follow up.I have not said that your problem is due to low arterial flow .I have mentioned it as a general statement and not pertaining to you.
Your preoblemis is mostly due to performance anxiety.
Please do not worry try to allay anxiety, it will get resolved itself.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor